# SDR DALA2022122908465

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,272 hours, 39,032 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING GVI IN PILOT REPORT OF BIRD STRIKE. DAMAGE LOCATED BELOW LOWER SKIN LAP AFT OF RADOME FWD OF AVI BAY ACCESS DOOR.   COMPLIED WITH MULTIPLE ERA'S. (2557902)
